# SDR SWAA2022021708103

- Difficulty date: June 14, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N738SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING REAR SPAR WAFFLE PLATE NOT SECURED AND HAS ELONGATED MOUNT HOLE LOCATED JUST IB OF #2 ENG SAIL TAIL / REMOVED AND REPLACED R/H WING REAR SPAR WAFFLE PLATE JUST I/B OF #2 ENG SAIL TAIL IAW B737 SRM 51-40-02-0G-0 & BOEING DWG 115A2001 REV - ATAG WN3853
